Alert archive / Idaho / Winter Storm Warnings in 2010
Winter Storm Warning 3, NWS Spokane, WA
NWS Spokane, WA issued this winter storm warning at Apr 7, 2010, 8:40 PM PDT for 6 counties in Idaho; 5 counties in Washington. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2010, 8:40 PM PDT (03:40 UTC)
- Expired
- Apr 8, 2010, 4:53 PM PDT
- In force
- 20 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Ferry County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 3.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743 WWUS46 KOTX 080340 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 840 PM PDT WED APR 7 2010 ...ANOTHER ROUND OF HEAVY MOUNTAIN SNOW AS WELL AS BLOWING SNOW... .A STRONG COLD FRONT WILL TRACK THROUGH EASTERN WASHINGTON AND NORTHERN IDAHO TONIGHT AND THURSDAY MORNING. AS IT DOES SO A BURST OF HEAVY MOUNTAIN SNOW WILL OCCUR WITH AREAS OF BLOWING SNOW EXPECTED ON THURSDAY ESPECIALLY BEHIND THE COLD FRONT PASSAGE. WAZ038-081200- /O.NEW.KOTX.WS.W.0003.100408T0340Z-100408T1800Z/ OKANOGAN HIGHLANDS- INCLUDING THE FOLLOWING LOCATIONS...HIGHWAY 20 WAUCONDA SUMMIT... SHERMAN PASS 840 PM PDT WED APR 7 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING ABOVE 4500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 11 AM PDT THURSDAY. * SNOW ACCUMULATIONS: 3 TO 6 INCHES. * ELEVATION: ABOVE 4500 FEET. * TIMING: SNOW WILL INCREASE IN INTENSITY BETWEEN 2 AM AND 7 AM AS A STRONG COLD FRONT PASSES THROUGH. A BRIEF PERIOD OF BLOWING SNOW IS POSSIBLE BEHIND THE COLD FRONT THURSDAY MORNING. * LOCATIONS INCLUDE: HIGHWAY 20 WAUCONDA SUMMIT...SHERMAN PASS * WINDS: SOUTH 5 TO 15 MPH TONIGHT BECOMING WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH THURSDAY MORNING. * IMPACTS: TRAVEL WILL BE DIFFICULT OVER THE MOUNTAINS AND DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ001-WAZ037-081200- /O.NEW.KOTX.WS.W.0003.100408T0340Z-100409T0000Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- 840 PM PDT WED APR 7 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM PDT THURSDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING ABOVE 4500 FEET FOR HEAVY SNOW AND BLOWING SNOW ...WHICH IS IN EFFECT UNTIL 5 PM PDT THURSDAY. * SNOW ACCUMULATIONS: 5 TO 10 INCHES. * ELEVATION: ABOVE 4500 FEET. * TIMING: SNOW WILL DEVELOP THIS EVENING AND INCREASE IN INTENSITY OVERNIGHT INTO THURSDAY MORNING AS A STRONG COLD FRONT PASSES THROUGH. SNOW SHOWERS ALONG WITH AREAS OF BLOWING SNOW ARE EXPECTED BEHIND THE FRONT. * LOCATIONS INCLUDE: SCHWEITZER VILLAGE...FLOWERY TRAIL. * WINDS: SOUTH WINDS 5 TO 15 MPH TONIGHT BECOMING SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS AND LOW VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ004-081200- /O.NEW.KOTX.WS.W.0003.100408T1200Z-100409T0000Z/ CENTRAL PANHANDLE MOUNTAINS- 840 PM PDT WED APR 7 2010 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING ABOVE 4500 FEET FOR HEAVY SNOW AND BLOWING SNOW WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY. * SNOW ACCUMULATIONS 3 TO 6 INCHES. * ELEVATION: ABOVE 4500 FEET. * TIMING: A PERIOD OF HEAVY SNOW WILL MOVE THROUGH BETWEEN 5 AM AND 11 AM AS A STRONG COLD FRONT MOVES THROUGH. SNOW SHOWERS WILL CONTINUE BEHIND THE FRONT ALONG WITH GUSTY WINDS CREATING AREAS OF BLOWING SNOW. * LOCATIONS INCLUDE: LOOKOUT PASS. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS AND LOW VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
3 follow-up statements
271 WWUS46 KOTX 081049 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 349 AM PDT THU APR 8 2010 ...ANOTHER ROUND OF HEAVY MOUNTAIN SNOW AS WELL AS BLOWING SNOW... .A STRONG COLD FRONT WILL TRACK THROUGH EASTERN WASHINGTON AND NORTHERN IDAHO TODAY. AS IT DOES A BURST OF HEAVY MOUNTAIN SNOW WILL OCCUR WITH AREAS OF BLOWING SNOW EXPECTED TODAY ESPECIALLY BEHIND THE COLD FRONT PASSAGE. WAZ038-081800- /O.CON.KOTX.WS.W.0003.000000T0000Z-100408T1800Z/ OKANOGAN HIGHLANDS- INCLUDING THE FOLLOWING LOCATIONS...HIGHWAY 20 WAUCONDA SUMMIT... SHERMAN PASS 349 AM PDT THU APR 8 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * SNOW ACCUMULATIONS: 3 TO 6 INCHES. * ELEVATION: ABOVE 4500 FEET. * TIMING: SNOW WILL CONTINUE THROUGH 7 AM AS A STRONG COLD FRONT PASSES THROUGH. A BRIEF PERIOD OF BLOWING SNOW IS POSSIBLE BEHIND THE COLD FRONT THIS MORNING. * LOCATIONS INCLUDE: HIGHWAY 20 WAUCONDA SUMMIT...SHERMAN PASS * WINDS: SOUTH 5 TO 15 MPH BECOMING WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS MORNING. * IMPACTS: TRAVEL WILL BE DIFFICULT OVER THE MOUNTAINS AND DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ001-WAZ037-081900- /O.CON.KOTX.WS.W.0003.000000T0000Z-100409T0000Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- 349 AM PDT THU APR 8 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SNOW ACCUMULATIONS: 5 TO 10 INCHES. * ELEVATION: ABOVE 4500 FEET. * TIMING: SNOW WILL CONTINUE THIS MORNING AS A STRONG COLD FRONT PASSES THROUGH. SNOW SHOWERS ALONG WITH AREAS OF BLOWING SNOW ARE EXPECTED THIS AFTERNOON BEHIND THE FRONT. * LOCATIONS INCLUDE: SCHWEITZER VILLAGE...FLOWERY TRAIL. * WINDS: SOUTH WINDS 5 TO 15 MPH THIS MORNING BECOMING SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH BY AFTERNOON. * IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS AND LOW VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ004-081900- /O.CON.KOTX.WS.W.0003.100408T1200Z-100409T0000Z/ CENTRAL PANHANDLE MOUNTAINS- 349 AM PDT THU APR 8 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SNOW ACCUMULATIONS 3 TO 6 INCHES. * ELEVATION: ABOVE 4500 FEET. * TIMING: A PERIOD OF HEAVY SNOW WILL MOVE THROUGH BETWEEN 5 AM AND 11 AM TODAY AS A STRONG COLD FRONT MOVES THROUGH. SNOW SHOWERS WILL CONTINUE BEHIND THE FRONT ALONG WITH GUSTY WINDS CREATING AREAS OF BLOWING SNOW. * LOCATIONS INCLUDE: LOOKOUT PASS. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS AND LOW VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
782 WWUS46 KOTX 081802 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1102 AM PDT THU APR 8 2010 ...ANOTHER ROUND OF HEAVY MOUNTAIN SNOW AS WELL AS BLOWING SNOW... WAZ038-081915- /O.CAN.KOTX.WS.W.0003.000000T0000Z-100408T1800Z/ OKANOGAN HIGHLANDS- INCLUDING THE FOLLOWING LOCATIONS...HIGHWAY 20 WAUCONDA SUMMIT... SHERMAN PASS 1102 AM PDT THU APR 8 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER STORM WARNING. ADDITIONAL ACCUMULATIONS WILL BE AN INCH OR LESS IN THE OKANOGAN HIGHLANDS FOR THE REMAINDER OF THE DAY. $$ IDZ001-WAZ037-090000- /O.CON.KOTX.WS.W.0003.000000T0000Z-100409T0000Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- 1102 AM PDT THU APR 8 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SNOW ACCUMULATIONS: 5 TO 10 INCHES. * ELEVATION: ABOVE 4500 FEET. * TIMING: SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON ALONG WITH AREAS OF BLOWING SNOW. POTENTIAL FOR ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING SOME SMALL HAIL. * LOCATIONS INCLUDE: SCHWEITZER VILLAGE...FLOWERY TRAIL. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS AND LOW VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE MAJORITY OF THE SNOW WILL OCCUR IN THE HIGH MOUNTAIN ELEVATIONS...ABOVE THE MAJOR PASSES. IF YOU PLAN TO TRAVEL...LISTEN TO NOAA WEATHER RADIO OR ANOTHER MEDIA SOURCE FOR THE LATEST FORECAST INFORMATION...AND CHECK THE LATEST PASS CONDITIONS BEFORE YOU LEAVE. && $$ IDZ004-090000- /O.CON.KOTX.WS.W.0003.000000T0000Z-100409T0000Z/ CENTRAL PANHANDLE MOUNTAINS- 1102 AM PDT THU APR 8 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SNOW ACCUMULATIONS 3 TO 6 INCHES. * ELEVATION: ABOVE 4500 FEET. MINOR ACCUMULATIONS ARE POSSIBLE AS LOW AS 3500 FEET. * TIMING: SNOW SHOWERS WILL CONTINUE BEHIND THE FRONT ALONG WITH GUSTY WINDS CREATING AREAS OF BLOWING SNOW. * LOCATIONS INCLUDE: LOOKOUT PASS WHICH IS AT 4700 FEET. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS AND LOW VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
293 WWUS46 KOTX 082353 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 453 PM PDT THU APR 8 2010 IDZ001-004-WAZ037-090100- /O.CAN.KOTX.WS.W.0003.000000T0000Z-100409T0000Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS- 453 PM PDT THU APR 8 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER STORM WARNING. MAIN THREAT OF WIDESPREAD SNOWFALL HAS MOVED OFF TO THE EAST. SCATTERED SNOW SHOWERS ARE EXPECTED TO CONTINUE INTO THIS EVENING...HOWEVER ADDITIONAL SNOWFALL ACCUMULATIONS WILL REMAIN LIGHT. $$ VAN HORN
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Apr 7, 6:08 PM PDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 7, 6:08 PM PDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
608 PM PDT WED APR 7 2010
.SYNOPSIS...
UNSETTLED WEATHER WILL OCCUR TONIGHT INTO THURSDAY MORNING AS A COLD
FRONT MOVES THROUGH. WINDY CONDITIONS WILL OCCUR BEHIND THE FRONT
PASSAGE ON THURSDAY. UNSETTLED...COOLER THAN NORMAL... AND
OCCASIONALLY WET WEATHER WILL CONTINUE INTO EARLY NEXT WEEK.
&&
.DISCUSSION...
AMSU PRECIPITABLE WATER IMAGERY SHOWS A MOIST FETCH OF .75 INCHES
AHEAD OF A COLD FRONT AIMED TOWARDS CENTRAL WASHINGTON. CEILINGS
HAVE BEEN LOWERING AT WENATCHEE...OMAK...AND EPHRATA WITH LIGHT
RAIN FALLING AS OF 6 PM. PRECIP COVERAGE AHEAD OF THE COLD FRONT
IS MORE EXTENSIVE THAN EARLIER THOUGHT WITH PREFRONTAL S-SW FLOW
AT 850MB ALSO AIDING IN MINIMIZING PRECIP SHADOWING OFF THE
CASCADES. THIS PRECIP WILL SPREAD NORTHEAST THIS EVENING AND WITH
THE ASSISTANCE OF UPSLOPE SOUTHERLY FLOW...THE NORTHERN MOUNTAINS
WILL ALSO SEE INCREASING RAIN AND HIGH MOUNTAIN SNOW. THUS POPS
WERE INCREASED THIS EVENING FOR AREAS MAINLY ALONG AND NORTH OF
INTERSTATE 90 OVER OUR WASHINGTON ZONES. BASED ON CURRENT TRENDS
OVERNIGHT PRECIPITATION CHANCES MAY HAVE TO BE INCREASED FURTHER
AS THE COLD FRONT CONTINUES TO MOVE EAST AND MOIST SOUTHWEST FLOW
AHEAD OF THE FRONT CONTINUES. WILL EVALUATE THIS FURTHER OVER THE
NEXT COUPLE HOURS AND WILL LIKELY ISSUE ANOTHER UPDATE TO BETTER
FINE TUNE THE TONIGHT FORECAST. WIND ADVISORIES FOR TOMORROW STILL
LOOK GOOD. JW
&&
.AVIATION...
A FAST MOVING COLD FRONT WILL BRING SOME OF THE WINDIEST WEATHER TO
THE PACIFIC NORTHWEST THIS SEASON. PRE-FRONTAL RAIN SHOWERS WILL
SPREAD OVER THE CASCADES BETWEEN 02Z-06Z...AND REACH THE IDAHO
BORDER BETWEEN 09Z-11Z. THE STRONGEST WINDS WILL BE BEHIND THE COLD
FRONT...WHICH WILL REACH THE IDAHO BORDER AROUND 15Z. BY THURSDAY
AFTERNOON...SUSTAINED WINDS OF 25-30KTS WILL BE COMMON...WITH GUSTS
AS HIGH AS 45KTS. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS
OVER THE IDAHO PANHANDLE BETWEEN 18Z AND 00Z. CEILING AND VISIBILITY
RESTRICTIONS DUE TO PRECIPITATION WITH THIS SYSTEM WILL BE TEMPORARY
GIVEN THE FAST MOVING NATURE OF THE STORM AND THE STRONG LOW LEVEL
WINDS AIDING IN LOW ATMOSPHERIC MIXING. /GKOCH
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 39 45 28 44 28 54 / 40 80 10 20 10 0
COEUR D'ALENE 36 45 27 44 27 55 / 40 80 20 30 20 0
PULLMAN 38 45 27 44 27 55 / 30 70 20 20 10 0
LEWISTON 43 51 31 50 30 60 / 20 60 10 10 10 0
COLVILLE 39 48 26 46 25 55 / 60 80 20 30 10 0
SANDPOINT 36 46 27 42 25 52 / 40 80 40 40 20 10
KELLOGG 35 42 26 39 26 53 / 30 80 50 30 20 10
MOSES LAKE 43 53 30 53 28 60 / 40 60 10 10 0 0
WENATCHEE 40 50 32 51 32 58 / 50 60 10 10 0 0
OMAK 40 50 27 50 27 59 / 60 80 10 20 10 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 8 AM TO 8 PM PDT THURSDAY COEUR D'ALENE
AREA...IDAHO PALOUSE...LEWISTON AREA.
WIND ADVISORY FROM 8 AM TO 8 PM PDT THURSDAY ABOVE 3000 FEET FOR
THE LEWIS AND SOUTHERN NEZ PERCE COUNTIES.
WA...WIND ADVISORY FROM 8 AM TO 8 PM PDT THURSDAY LOWER GARFIELD AND
ASOTIN COUNTIES...MOSES LAKE AREA...SPOKANE AREA...UPPER
COLUMBIA BASIN...WASHINGTON PALOUSE...WATERVILLE PLATEAU...
WENATCHEE AREA.
&&Hazardous weather outlook, Apr 7, 2:18 PM PDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 218 PM PDT WED APR 7 2010 IDZ001-004-WAZ031-037-038-042-043-082130- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 218 PM PDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL APPROACH THE AREA TONIGHT WITH VALLEY RAIN AND LIGHT ACCUMULATIONS OF HIGH MOUNTAIN SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL PASS THROUGH THE REGION ON THURSDAY. RAIN AND LIGHT ACCUMULATIONS OF MOUNTAIN SNOW WILL PRECEDE THE FRONT. AFTER THE COLD FRONT PASSAGE...SOUTHWEST WINDS WILL INCREASE DRAMATICALLY. ON THURSDAY AFTERNOON SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE LIKELY TO IMPACT THE HIGHER TERRAIN AND EXPOSED LOCATIONS. IDZ002-003-026-027-WAZ032>036-041-044-082130- COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- 218 PM PDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL APPROACH THE AREA TONIGHT WITH VALLEY RAIN AND LIGHT ACCUMULATIONS OF MOUNTAIN SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON THURSDAY. BY LATE THURSDAY MORNING VERY WINDY CONDITIONS WILL DEVELOP ACROSS THE AREA. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE COMMON. ISOLATED GUSTS TO 60 MPH WILL BE POSSIBLE IN THE VICINITY OF THUNDERSTORMS.
Nearby
Winter Storm Warnings in Idaho, 2010Winter Storm Warnings in Washington, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.